What do to when your headache gets so bad that you have to use nicotine again.
Maybe a silly question, but...are you drinking plenty of water??
I feel you never have to use nicotine again, it's a choice.
WEB MD has the following short piece on headaches with nicotine withdrawal which I hope will be some help to you rico990 ~
Also, as beazel suggested above, perhaps you are not drinking enough water? This can cause dehydration which can cause headaches~
I would hope you choose to take a pain reliever vs. a cigarette for the headache; perhaps nicotine gum or a lozenge/mint would help??
(Forgive me for being blunt but am also curious about the title of your post as feigning means to pretend???)
SuzyQ411 different spelling (I used to fiend)
verb (used without object) Also feen [feen] . Slang. to desire greatly: just another junkie fiending after his next hit; As soon as I finish a cigarette I'm fiending to light another.
rico990 You have been given some great suggestions by SuzyQ411 and beazel. Please dont choose nicotine.
Gotcha! Thanks!! ElaineC
Another great headache remedy is cranberry juice. It keeps your blood sugar stable so you don't get as many headaches and not as intense. And it tastes great!
Hi and Welcome to Ex’s rico990
I suffer from migraines and I have two brain aneurysm’s ... one treated and one being watched...I get really bad headaches, I drink water, I use ice packs and I rest my eyes until it goes away...also, Doctor ordered feriocet for my headaches...smoking will not help, if they are that bad, see a Doctor...don’t smoke...keep us posted...Gotcha in my thoughts ~ Colleen 436 DOF
Nicotine is not going to help you but it will continue to damage you, silently. NOPE (Not One Puff Ever) NMW (No Matter What). Take the advice that has been offered. You CAN do this.
You said...head gets so bad...and I thought you meant your thinking--rather than headache.
If you mean attitude, emotions, feelings, thinking gets so bad---then spend a ton of time with Exers. Read, follow advice, blog, comment. Keep moving forward one step at a time.
If you meant headache, talk to your doctor.
Yes you can keep your quit--we've all been there. You are not alone.
Ooops sorry, you did say headache. Talk to the doc.
I had lots of headaches but I did use nicorette gum which helped.
Headache if severe, visit good doctor.
Avoid nicotine as far possible, you will depend on it otherwise.
wishing you early recovery.
I hope you are feeling better by now? Please stay in touch and let us know how you are doing. We at the Ex care about and support one another. We are lucky that way~
I agree , I would talk with your doctor . Some good advise above and info . I'll just say I hope you feel better soon and this passes . Keep your quit , smoking won't help .
Retrieving data ...